Search the Archive

Drug Alert / Navy Video #1036478

ABC Evening News for Friday, Jan 04, 2013
View other clips in this broadcast →

Material supplied by VTNA may be used for educational analysis or research only. Any editing, reproduction, publication, rebroadcast, public showing or public display may be prohibited by copyright laws.

(Studio: Diane Sawyer) Report introduced.

(Washington: Martha Raddatz) The Navy video alert about the drugs called "bath salts" featured; video excerpts to illustrate the impact these supercharged drugs have on the body and behavior shown. [Navy Surgeon General V/Adm. Matthew NATHAN†- talks about the dangers of bath salts.] Statistics on synthetic drug use in the Navy and the US Naval Academy cited. [Naval medical Center psychiatry resident Lt. George LOEFFLER†- explains how sailors emulate this drug use.] The military's commitment to preventing drug abuse discussed.

Reporter(s):
Sawyer, Diane;
Raddatz, Martha
Duration:
00:02:30

Note to sponsor members: The Vanderbilt Television News Archive video player requires a modern operating system and browser to work properly. If you are experiencing playback problems, check the minimum requirements and adjust your setup accordingly. After adjustments, if you continue to experience problems, please contact us.

Welcome! Above is the abstract of the item that you're interested in viewing from the Vanderbilt Television News Archive's collection. You have three options if you'd like to view this item:

  • You may request a loan of this video by registering on our website and placing an order.
  • You may visit the Television News Archive on the Vanderbilt campus to view on-site from the Archive's collection.
  • If you are associated with a college or university, you may ask your library if they would like to become a sponsor, which would give students and faculty at your institution the ability to view items from our collection.

If you believe that you are associated with a sponsoring college or university and have received this message in error, please let us know.